A universal property of the Cayley-Chow space of algebraic cycles
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), p. 127-142
@article{RSMUP_1996__95__127_0,
     author = {Guerra, Lucio},
     title = {A universal property of the Cayley-Chow space of algebraic cycles},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     pages = {127-142},
     zbl = {0894.14006},
     mrnumber = {1405359},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__127_0}
}
Guerra, Lucio. A universal property of the Cayley-Chow space of algebraic cycles. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996) pp. 127-142. http://www.numdam.org/item/RSMUP_1996__95__127_0/

[1] A. Andreotti - F. NORGUET, La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Ann. Scuola Norm. Sup. Pisa, 21 (1967) pp. 31-82. | Numdam | MR 239118 | Zbl 0176.04001

[2] D. Barlet, Espace analytique reduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie, in Fonctions de plusieurs variables complexes II (Sem. F. Norguet), Springer L.N.M., 482 (1970), pp. 1-158. | MR 399503 | Zbl 0331.32008

[3] F. Catanese, Chow varieties, Hilbert schemes, and moduli spaces of surfaces of general type, J. Alg. Geom., 1 (1992), pp. 561-595. | MR 1174902 | Zbl 0807.14006

[4] A. Cayley, On a new analytical representation of curves in space I, II, Quart. J. Math., 3 (1860), pp. 225-236; 5 (1862), pp. 81-86.

[5] W.L. Chow - B.L. Van Der Waerden, Zur algebraischen Geometrie, IX: Über zugeordnete Formen und algebraische Systeme von algebraischen Mannigfaltigkeiten, Math. Ann., 113 (1937), pp. 692-704. | JFM 62.0772.02 | MR 1513117

[6] E.M. Friedlander, Algebraic cycles, Chow varieties, and Lawson homology, Comp. Math., 77 (1991), pp. 55-93. | Numdam | MR 1091892 | Zbl 0754.14011

[7] E.M. Friedlander - H.B. Lawson, A theory of algebraic cocycles, Ann. Math., 136 (1992), pp. 361-428. | MR 1185123 | Zbl 0788.14014

[8] W. Fulton, Intersection Theory, Springer (1984). | MR 732620 | Zbl 0541.14005

[9] L. Guerra, Degrees of Cayley-Chow varieties, Math. Nachr., 171 (1995), pp. 165-176. | MR 1316357 | Zbl 0838.14003

[10] W.V. Hodge - D. Pedoe, Methods of Algebraic Geometry, vol. II, Cambridge U.P. (1968).

[11] D. Mumford, Algebraic Geometry I, Complex Projective Varieties, Springer (1976). | MR 453732 | Zbl 0821.14001

[12] D. Mumford - J. FOGARTY, Geometric Invariant Theory, Springer (1982). | MR 719371 | Zbl 0504.14008

[13] M. Nagata, On the normality of the Chow variety of positive 0-cycles of degree m in an algebraic variety, Memoirs Coll. Sci. Kyoto (A), 29 (1955), pp. 165-176. | MR 96668 | Zbl 0066.14701

[14] P. Samuel, Lectures on unique factorization domains, Tata Inst. Fund. Research, Bombay (1964). | MR 214579 | Zbl 0184.06601

[15] H. Weyl, The Classical Groups, their Invariants and Representations, Princeton U.P. (1946). | MR 1488158 | Zbl 1024.20502